MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA (DDQP+); IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3265-40
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented via merlin@home remote transmission with non-sustained ventricular oversensing episodes due to post-paced t-wave oversensing on the ventricular lead.The patient did not receive therapy during the oversensing.Programming changes were discussed.
 
Event or Problem Description
New information received stated that some programming changes were done.Patient will be scheduled to come in for suggested programming changes.Patient condition was stable.
 
Event or Problem Description
New information received on june 17, 2020 indicates that additional episodes of post-paced t-wave over-sensing were noted via remote transmissions.Programming changes were suggested.

Brand Name
QUADRA ASSURA (DDQP+)
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key9396846
Report Number2017865-2019-17307
Device Sequence Number14118278
Product Code NIK
UDI-Device Identifier05414734505666
UDI-Public05414734505666
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2014
Device Model NumberCD3265-40
Device Catalogue NumberCD3265-40
Device Lot Number3842774
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer12/02/2019
06/17/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date12/02/2019
07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight59